# SDR SWAA2016092208052

- Difficulty date: September 12, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Engine: Ge CFM567B24
- Engine time: 25,353 hours, 14,971 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COULD NOT ACHIEVE FULL CLIMB THRUST.  COMPLIED WITH FAN TRIM BALANCE IAW TC.
